# SDR AALA202404238571

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,739 hours, 37,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A7094RP
- Condition: Low Pressure
- Location: Pax Door
- Part time: 60,883 hours, 31,858 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE ESCAPE SLIDE RAFT IN PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED ESCAPE SLIDE IN PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.
